Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4031
Title: Symmetry of Singular Solutions of Degenerate Quasilinear Elliptic Equations
Authors: Alessandrini, Giovanni
Rosset, Edi
Keywords: Symmetrysingular solutionsmoving planesp-laplacian
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Source: Giovanni Alessandrini, Edi Rosset, "Symmetry of Singular Solutions of Degenerate Quasilinear Elliptic Equations”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 1-8.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007)
Abstract: 
We prove radial symmetry of singular solutions to an overdetermined boundary value problem for a class of degenerate quasilinear elliptic equations.
Type: Article
URI: http://hdl.handle.net/10077/4031
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:
File Description SizeFormat
Alessandrini Rosset RendMat39.pdf98.06 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

961
checked on Jun 28, 2022

Download(s) 50

498
checked on Jun 28, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.